Advertisement

Ashwyn

Just Registered
  • Content count

    1
  • Joined

  • Last visited

  1. Hello, I would like some help on this and I would be thankful for the answers... I was on Pail 12.5 mg CR for six years, I used to cut the drug in half and take 6.2 mg in the morning, 6.2 mg in afternoon and 6.2 mg in evening. I used to often increase and decrease the Mg intake depending on the situations in my life, but during a doctor visit lately he adviced me not to do that as paxil CR does not work when cut, so I switched to Paxil 10 mg and stated taking 10mg in morning, afternoon and evening, so i was now on 30 mg of the medicine per day. Now i have worked my way again down to 5mg in morning, evening and night over a period of one month and it has been terrible time for me, I had very bad withdrawals, lots of continuous anxiety, stress, worries, OCD, motions etc . My girlfriend also ditched me when she came to know I am on Paxil, it was very sad for me. We very supposed to even get married and I loved her but she left me even without giving me one chance to explain to her.. I am now facing very bad withdrawal symptoms but I don't want to increase the dose again, I want to get rid of this medecine. I wanted to know how long would these side effects last and would they ever go or would I have to life long be on Paxil and how I should taper them from here, also I wanted to know if there is any other medicine to help me along the way which could assist me in getting rid of Paxil dependency and also which would help me in the withdrawal symptoms as the withdrawal is very terrifying ?? Thank you..